# SDR QXEA9600233

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328PH
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS ARE DEAD.  AIRCRAFT FERRIED TO PDX FOR REPAIR, POWER SUPPLIES REPLACED AND LIGHTS OPS CHECKED GOOD.
